It is currently Sun Aug 20, 2017 9:14 pm



All times are UTC - 5 hours [ DST ]


Our Sponsors





Post new topic Reply to topic  [ 8 posts ] 
Author Message
PostPosted: Sat Nov 16, 2013 6:52 pm 
Offline
Average Poster
Average Poster

Joined: Sat Nov 16, 2013 6:39 pm
Posts: 4
Ok so here is my story. I took Suboxone strips for 2 years until I became pregnant 8 months ago and then I was switched to 8 mg Subutex until baby is born. I have taken my medicine as prescribed and done a wonderful job with the program. However when I was switched to the Subutex tablets I started havin withdrawals. I told the doctor and instead of actually helping he just made it confusing. He started lowering my tablets so I could split dose. Still same mg a day but I had to take more tablets. Anyways this lead to me taking more than prescribed. I started taking 2 of the 8mg tablets a day instead of the one. At any rate I am now stuck due to pharmacy not wanting to fill my next 30 day script for around 12 more days. I can't get them filled so I'm going into extreme withdrawals and I'm worried about my baby!! I can barely move and it's the weekend. No doctor offices open. My local hospital doesn't have doctors that can prescribe or dose me. So what should I do? Will this kill me cause it sure feels like it. More important, will it hurt my baby or cause her harm?? I'm scared to death! Someone please tell me what I can do. Plus there are no suboxone clinics in my area. I have to go out of town to see my doctor once a month. I'm in severe withdrawals and having severe panic attacks as well. I'm so scared this is hurting my sweet baby! Please help!


Top
 Profile  
 
PostPosted: Sat Nov 16, 2013 8:05 pm 
Offline
Super Poster
Super Poster

Joined: Sat Oct 05, 2013 5:47 pm
Posts: 114
I doubt you withdrawals came from the switch, and more just because you are pregnant. I've read countless times that most pregnant women require an increased dosage in their second trimester. I don't know if it has Something to do with increased blood flow, or what, but it seems to be quite common. I wish you're doctor would've known that. You NEED to call your doctor and be honest. Having withdrawals while pregnant can be dangerous, for both of you. I know its scary, but be honest. Do some research about the increased dosage during pregnancy so you have some ammo. Good luck!!!

_________________
Spent too many years hooked on oxycodone
**OUT OF ACTIVE ADDICTION SINCE 7/18/13**
**OFF SUBS SINCE 11/1/13**

"the only way out is through"


Top
 Profile  
 
PostPosted: Sat Nov 16, 2013 8:35 pm 
Offline
Average Poster
Average Poster

Joined: Sat Nov 16, 2013 6:39 pm
Posts: 4
Thank you so much for your help! That makes a lot of sense! I thought I was just going crazy but I wasn't. I was in the right. But now I'm in withdrawals until I can get an appointment with my doctor. Not easy especially with it being the weekend. I am in severe withdrawals and so worried about losing my baby or hurting my baby! It's not fair that I should have to go throug this! It's stupid! Hopefully if I get worse my local emergency room wil help me somehow until I can see my doctor. Atleast keep my unborn baby from suffering : (


Top
 Profile  
 
Our Sponsors
PostPosted: Sat Nov 16, 2013 11:44 pm 
Offline
6 Months or More
6 Months or More

Joined: Wed Mar 30, 2011 8:32 pm
Posts: 249
If you are in severe withdrawals it means your baby is too. First, I would find out if your doctor is on call tonight. If he is not, he will have someone else on call for him and the number should be on his answering service. If you cant get in touch with him or someone else on call, I would be safe and go to the hospital if I were you. Dont play games while youre pregnant.

btw, if you have a refill and they won't give it to you because you are early I am pretty sure you can still get it if you pay for it out of pocket. I think the reason they wont fill it is because your insurance only allows a refill once a month. try another pharmacy if you can.


Top
 Profile  
 
PostPosted: Mon Nov 18, 2013 2:08 pm 
Offline
Average Poster
Average Poster

Joined: Sat Nov 16, 2013 6:39 pm
Posts: 4
The pharmacy won't fill it without doctors authorization and he won't authorize til late next week. He is on vacation and doesn't care what I go through. I'm miserable and there isn't enough pain meds in the world to ease the withdrawals off of subutex. It's a nightmare. I'm stuck and have no clue what to do. I know it's hurting my baby and it's eating me alive!!


Top
 Profile  
 
PostPosted: Mon Nov 18, 2013 5:31 pm 
Offline
Moderator
Moderator
User avatar

Joined: Thu Feb 23, 2012 4:42 am
Posts: 4133
I don't know if a trip to the emergency room would help? It seems to be the only thing left to do though. I wish you the best of luck. Hang in there!

Amy

Moderator

_________________
Done is better than perfect!


Top
 Profile  
 
PostPosted: Thu Nov 21, 2013 12:10 am 
Offline
New Poster
New Poster

Joined: Thu Nov 21, 2013 12:04 am
Posts: 1
So pretty and fast work you have done..
I like the idea and way to perform. I'll follow in future. Saved this thread link to help me in future.. Thanks..

_________________
http://www.nutribullet-recipes.net/reci ... -smoothie/


Top
 Profile  
 
PostPosted: Thu Nov 21, 2013 1:05 pm 
Offline
Average Poster
Average Poster

Joined: Sat Nov 16, 2013 6:39 pm
Posts: 4
I called the doctor personally and he authorized the prescription but I have to go see him tomorrow. I told him I wanted a reassessment on my dosage and condition. He wants to take me off the plan but after I told him that he didn't reassess me when I became pregnant it is his fault and not mine. He should have kept eye on my dose and if it was still working due to increased blood flow, etc. but he didn't. After telling him that he just told me to come in and see him. So not sure what's going to happen. Either cut me off of program or work with me and help me. It wouldn't worry me so much if my doctor wasn't an 80 yr. old man that is stubborn as a mule and doesn't understand my condition. This is frustrating. How I would love to be normal for once. On a good note my baby girl is doing fine, kicking like crazy and in normal routine. I'm back on my meds, just hope those 3 or 4 days of excruciating withdrawals didn't affect my sweet little girl like it did me. Atleast I pray not. My heart breaks more and more each day. If only I could do without the subutex and live a normal life for her, my son, and hubby. It's been a long journey.


Top
 Profile  
 
Display posts from previous:  Sort by  
Post new topic Reply to topic  [ 8 posts ] 

All times are UTC - 5 hours [ DST ]


Who is online

Users browsing this forum: No registered users and 1 guest


You cannot post new topics in this forum
You cannot reply to topics in this forum
You cannot edit your posts in this forum
You cannot delete your posts in this forum
You cannot post attachments in this forum

Search for:
Jump to:  
Our Sponsors
Suboxone Forum latest topics RSS feed Subscribe to the entire forum
 

 

 
Fond Du Lac Psychiatry
Dr. Jeffrey Junig, M.D., Ph.D.

  • Board Certified Psychiatrist
  • Asst Clinical Professor, Medical College of Wisconsin

Powered by phpBB® Forum Software © phpBB Group